# SDR USAA010850

- Difficulty date: June 28, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,413 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 3 INCHES BY 30 INCHES, STATION 328 NR 3 GALLEY 10 INCHES RIGHT OF C/L TO FORWARD SERVICE DOOR.  CUT OUT CORROSION OF FLOORBEAM T-CAP, SPLICED IN NEW SECTION PER PER RM 51-40-02.  (M)
